Refereed journal article or data article (A1)

Non-Markovian waiting-time distribution for quantum jumps in open systems

List of Authors: Luoma K, Harkonen K, Maniscalco S, Suominen KA, Piilo J


Publication year: 2012

Journal: Physical Review A

Journal name in source: PHYSICAL REVIEW A

Journal acronym: PHYS REV A

Number in series: 2

Volume number: 86

Issue number: 2

Number of pages: 8

ISSN: 1050-2947


Self-archived copy’s web address:

Simulation methods based on stochastic realizations of state vector evolutions are commonly used tools to solve open quantum system dynamics, both in the Markovian and non-Markovian regimes. Here, we address the question of the waiting time distribution (WTD) of quantum jumps for non-Markovian systems. We generalize Markovian quantum trajectory methods in the sense of deriving an exact analytical WTD for non-Markovian quantum dynamics and show explicitly how to construct this distribution for certain commonly used quantum optical systems.

Last updated on 2021-24-06 at 08:34